# SDR AALA20170514003

- Difficulty date: May 12, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 65,595 hours, 8,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: No Test
- Location: Seat 5h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED FLOOR EMERGENCY LIGHTS AT SEAT 5H  INOPERATIVE.  REMOVED AND REPLACED PROXIMITY LIGHT IAW AMM 33-51-05.  OPERATIONAL CHECKED GOOD.
